# SDR DALA1159013714

- Difficulty date: October 18, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 37,936 hours, 15,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 141A550313
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 312 LBL 12 CORRODED.  REPAIRED PER ERA 494561-14.
